MAUDE Adverse Event Report: MOTIVE HEALTH, INC. MOTIVE THERAPY PAD, RIGHT

MOTIVE HEALTH, INC. MOTIVE THERAPY PAD, RIGHT
Model Number OT01-1003
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, the customer stated after a few uses on therapy pad, the tacky part on the pad came off, tried to replace back on pad on next use but it did not stay; started at level 25, but did not feel any muscle movement, so increased to 50 and noticed burn mark on leg.
 
Additional Manufacturer Narrative
On february 12, 2024, customer stated after a few uses on therapy pad, the tacky part on the pad came off, tried to replace back on pad on next use but it did not stay; started at level 25, but did not feel any muscle movement, so increased to 50 and noticed burn mark on his leg.Treatment time and levels: therapy time (minutes): vmo intensity: rf intensity 30 minutes (b)(6) 2024).22, 22, 30 minutes (b)(6) 2024).35, 45, 30 minutes (b)(6) 2024).50, 55, 30 minutes (b)(6) 2024).55 and 50.A review of the device history record (dhr) showed this device including the stim generator, garment and electrodes had met all the applicable manufacturing specifications.The complaint therapy pad was returned to the manufacturer on 03/01/2024.Evaluation analysis: removing liner showed damaged com and rf electrode gel pads.The gel pads showed edge damage (rolling/deformation) on the left edge.The hydrogel is sticky and prone to clumping/rolling when sticky faces come into contact, resulting in the "clump" formations likely due to user trying to reattach the gel to the silver traces.Closer examination showed exposed silver traces due to hydrogel deformation.Conclusion: common and rf electrodes showed hydrogel migration on the left edge resulting in exposed silver trace material.Exposed silver trace material may come in contact with user's skin resulting in burn if stimulation level was set at a high enough level.

Brand Name
MOTIVE THERAPY PAD, RIGHT
Common Device Name
MOTIVE THERAPY PAD, RIGHT
Manufacturer (Section D)
MOTIVE HEALTH, INC.
2120 east 6th street
suite 8
tempe AZ 85288
Manufacturer (Section G)
MOTIVE HEALTH, INC.
2120 east 6th street
suite 8
tempe AZ 85288
Manufacturer Contact
peter kilpatrick
2120 east 6th street
suite 8
tempe, AZ 85288
8776684838
MDR Report Key18887829
Report Number3011466827-2024-00002
Device Sequence Number7605049
Product Code GXY
UDI-Device Identifier00850022650369
UDI-Public00850022650369
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K230533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2025
Device Model NumberOT01-1003
Device Catalogue NumberOT01-1003
Device Lot NumberW2023-0181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight104 KG
Patient EthnicityNon Hispanic
Patient RaceWhite